# SDR AALA20170813007

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 54,093 hours, 8,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131A
- Part serial: 35334
- Condition: No Test
- Location: Overwing Slide
- Part time: 4,877 hours, 1,038 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE WILL NOT TEST.  REMOVED AND REPLACED THE BATTERY ASSEMBLY IAW AMM 25-65-17.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
